“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16892
School of Mathematics
  Title:   Linkage of modules by reflexive morphisms
  Author(s):  Arash Sadeghi (Joint with F. Dehghani-Zadeh and M. T. Dibaei)
  Status:   Published
  Journal: J. Math. Soc. Japan
  Vol.:  74
  Year:  2022
  Pages:   25-77
  Supported by:  IPM
In this paper, we introduce and study the notion of linkage of modules by reflexive homomorphisms. This notion unifies and generalizes several known concepts of linkage of modules and enables us to study the theory of linkage of modules over Cohen�??Macaulay rings rather than the more restrictive Gorenstein rings. It is shown that several known results for Gorenstein linkage are still true in the more general case of module linkage over Cohen�??Macaulay rings. We also introduce the notion of colinkage of modules and establish an adjoint equivalence between the linked and colinked modules.

Download TeX format
back to top
scroll left or right